MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L OPTIFORM PROSTHETIC MITRAL HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS

SORIN GROUP ITALIA S.R.L OPTIFORM PROSTHETIC MITRAL HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS
Model Number CPHV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to limited information, this event is being reported in a conservative manner.Not yet determined if device available.
 
Event or Problem Description
On (b)(6) 2017 the manufacturer received notification through patient tracking of the following event: on (b)(6) 2017 an optiform prosthetic mitral heart valve f7-027 was explanted and a new f7-027 was then implanted.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device (b)(4) has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.On follow up with the hospital for further information it was determined that the implanting physician no longer works at this facility and the or staff did not have further information on this event.They were unable to provide the device or any information relating to the explant.Not available for return.

Brand Name
OPTIFORM PROSTHETIC MITRAL HEART VALVE
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L
strada crescentino snc
saluggia,, vc 13040
IT  13040
MDR Report Key6786851
Report Number3005687633-2017-00082
Device Sequence Number1565856
Product Code DYE
UDI-Device Identifier08022057012852
UDI-Public(01)08022057012852(240)F7-027(17)181004
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/04/2017
Device Model NumberCPHV
Device Catalogue NumberF7-027
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2017
Supplement Date Received by Manufacturer11/09/2017
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR